# SDR HCMA194.5.2011

- Difficulty date: May 28, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N194BH
- Make and model: Snias AS350B2
- Aircraft serial: 2903
- Aircraft time: 21,364 hours, 30,568 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500846
- Part serial: 77187
- Condition: Seized
- Location: Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT LEFT AIRPORT ON A TOUR FLIGHT AT 1:31PM, APPROX 20 MINUTES INTO THE FLIGHT, PILOT SMELLED A "BURNED" TYPE ELECTRICAL SMELL IN THE CABIN.  PILOT RETURNED TO BASE AT AIRPORT AND MADE A NORMAL LANDING. MX INSPECTED THE ACFT AND FOUND THAT THE 7 INCH CONDENSOR (ELECTRICAL) BLOWER MOTOR FOR THE AIR CONDITIONING SYSTEM WAS DEFECTIVE AND THE CONDENSOR MOTOR CIRCUIT BREAKER WAS POPPED IN THE AIR CONDITIONING CONTROL BOX.  THE DEFECTIVE AIR CONDITIONING SYSTEM CONDENSOR BLOWER MOTOR WAS REMOVED AND REPLACED WITH A NEW BLOWER MOTOR AND THE AIR CONDITIONING CONTROL BOX WAS ALSO REPLACED WITH A SERVICEABLE UNIT AS A PRECAUTIONARY MEASURE. NO FURTHER DEFECTS FOUND. AIR CONDITIONING SYSTEM INSTALLED ON THIS ACFT (STC SH3509SW).
